# SDR QXEA200800416

- Difficulty date: April 18, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK CORROSION AT CARGO PIT DECK SKIN I/B AND BELOW CORNER FITTING STA X597.5, Y40.95.  REMOVED CORROSION USING SCOTCH BRITE PAD IAW -8 200 SRM 51-40-11 AND CPM CHAP 4 PG25-26.  HFEC INSP. IAW -8 200 NDTM PT 6, 51-00-01 NO CRACKS NOTED.  UT THICKNESS CHECK IAW -8 200 NDTM PT 1, 51-00-04, HI.063 AND LOW .058.  WITHIN LIMITS IAW -8 200 SRM 51-20-11.  ALODINED PRIMED IAW -8 200 SRM 51-20-16 AND 51-20-36.
